ECONOMIC INCENTIVES AND HOSPITALIZATION IN GERMANY

Saved in:
Bibliographic details
Volume: 12
Main Author: GEIL, PETER
MILLION, ANDREAS
ROTTE, RALPH
ZIMMERMANN, KLAUS F
Format: Journal Article
Language: English
Place of publication: 01.05.1997
published in: Journal of applied econometrics (Chichester, England) Vol. 12; no. 3; pp. 295 - 311
Data of publication: 1997-05-00
ISSN: 0883-7252
1099-1255
EISSN: 1099-1255
Discipline: Economics
Online Access: Fulltext
Database: CrossRef
Database information Databases - DBIS